MathSciNet Relay Station
MathSciNet bibliographic data
MR592744 (83b:22009) 22D40 (28C10)
Ramsay, Arlan Subobjects of virtual groups. Pacific J. Math. 87 (1980), no. 2, 389–454.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement